# SDR K3HA9700124

- Difficulty date: November 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N354PA
- Make and model: Boeing 727225
- Aircraft serial: 20624
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 307117023
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHT AT SEAT C23D DISCONNECTED.  INSTALLED NEW LIGHT SOCKET, BULB AND CLEAR LENS AT SEAT C23D.  OPS CHECKED GOOD REF MM 33-50.
